# SDR DALA2025120108741

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA 680 AND STGR 28-27R AT FWD CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00182: CORROSION LEVEL 2: INTERCOSTAL BTW STA 680 AND STGR 28-27R AT FWD CARGO WAS FABRICATED PER BOIENG 757-200 DRAWING 143N5355-36 REV.B AND INSTALLED PER B757-200 SRM 51-40- 02-0G PAR. 7. D. (1325946)
